RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 2007, Volume 7, Issue 2, Pages 20–25 (Mi isu156)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

On Riesz basises of the eigen and associated functions of the functional-differential operator with a variable structure

V. P. Kurdyumov, A. P. Khromov

Saratov State University, Chair of Differential Equations and Applied Mathematics

Abstract: For a functional-differential operator of a variable structure with integral boundary conditions the Riesz basisness of its eigen and associated functions in the space $L^3_2[0,1]$ is proved.

Full text: PDF file (180 kB)
References: PDF file   HTML file
UDC: 517.984

Citation: V. P. Kurdyumov, A. P. Khromov, “On Riesz basises of the eigen and associated functions of the functional-differential operator with a variable structure”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 7:2 (2007), 20–25

Citation in format AMSBIB
\Bibitem{KurKhr07}
\by V.~P.~Kurdyumov, A.~P.~Khromov
\paper On Riesz basises of the eigen and associated functions of the functional-differential operator with a~variable structure
\jour Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.
\yr 2007
\vol 7
\issue 2
\pages 20--25
\mathnet{http://mi.mathnet.ru/isu156}


Linking options:
  • http://mi.mathnet.ru/eng/isu156
  • http://mi.mathnet.ru/eng/isu/v7/i2/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, M. Sh. Burlutskaya, “Klassicheskoe reshenie metodom Fure smeshannykh zadach pri minimalnykh trebovaniyakh na iskhodnye dannye”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:2 (2014), 171–198  mathnet
  • Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
    Number of views:
    This page:170
    Full text:77
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019